Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having rash on hips, armpits, one side of stomach and having back pain. Stomach hurts. Are these signs of HIV?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
I have a rash on my hips, my two armpits, one side of my stomach and lately peel away after couples days. I don't have any other symptoms I can sincerely describe to help you determine my disease. the rash does not itch that much. please just tell me if this rash related to the hiv.
Posted Tue, 10 Sep 2013 in Skin Hair and Nails
Answered by Dr. Sudarshan 1 hour later
Brief Answer:
Upload the images of area

Detailed Answer:
Thanks for writing in.
The condition you are having can be tinea corporis,pityriasis versicolor,contact dermatitis etc.
All of these are relatively common condition and it does not indicate HIV related illness.If you can upload the images of the affected area it will allow to diagnose the condition better.
Also I would like to know -
Do you have fever/cough/diarrhea weight loss etc?
Do you have any other symptoms apart from those mentioned above.
Have you undergone any blood work up recently?

Answer the above questions and upload the images to help you better.
I will be available for any follow up questions.
Awaiting your response.
HIV & STD specialist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor